# SDR ASAA201908123345

- Difficulty date: August 2, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 45,299 hours, 13,186 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 654A00041073
- Condition: Corroded
- Location: Bs 266-356
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR MOP SILL HAS MULTIPLE AREAS CHAFED FROM FLOOR PANEL INSERTS. GROUNDED - YES. REMOVED CORROSION, ORIGINAL THICKNESS OF .090, REMAINING THICKNESS OF .062, MAT LOSS OF .028 USING TOOL T8225G DETERMINED TO BE OUT OF LIMITS IAW B737-800 SRM 53-10-15, RECEIVED NEW PART (INNER CHORD) ON L-1 DOOR MOP SILL P/N 654A0004.1073 LOCATED, DRILLED , COUNTERSUNK AND INSTALLED IAW BAC DWG 141A8110 REV E
